# SDR MALA040111

- Difficulty date: January 9, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N414XJ
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Propeller: Rotol R3904123F27
- System (JASC): 6140 · Propeller Indication System
- Part: Indicator
- Part number: 10223NO1R00
- Part serial: B620
- Condition: Failed
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3006 LEFT PROP RPM GAUGE DROPPED TO ZERO INFLIGHT.  FLUCTUATES BETWEEN 200 AND 1270 RPM.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED LEFT PROP INDICATOR,  OPS CHECKS GOOD.  OK FOR SERVICE.
